# SDR SWIA200211522

- Difficulty date: November 24, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 1,709 hours, 1,469 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED THE TAKEOFF DUE TO AN ''ANTI-ICE DUCT'' WARNING MESSAGE.  THE SYNOPTIC PAGE WARNING WAS FOR THE RT WING LEADING EDGE.  REPLACED ALL 21 RT WING OVERHEAT SENSORS IAW CRJ MM 30-12-12.  OPS CHECK GOOD.
